# SDR DALA2021072304161

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 19,160 hours, 7,378 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 142147
- Part serial: A882
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 77,194 hours, 37,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3835 -DE- DUE TO ANTISKID FAIL MESSAGE IN RTO MODE AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED AACU (ANTISKID/AUTOBRAKE CONTROL UNIT) PER B737 AMM. PERFORMED ANTISKID VALVE TEST. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
